Symmetry-breaking instabilities of convection in squares

Rucklidge, A.M. (1997) Symmetry-breaking instabilities of convection in squares. Proceedings of the Royal Society Series A: Mathematical, Physical and Engineering Sciences, 453 (1956). pp. 107-118. ISSN 1471-2946

Abstract

Metadata

Authors/Creators:
  • Rucklidge, A.M.
Copyright, Publisher and Additional Information: Copyright © 1997 The Royal Society.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 14 Jun 2014 22:13
Published Version: http://www.journals.royalsoc.ac.uk/openurl.asp?gen...
Status: Published
Refereed: Yes
Identification Number: 10.1098/rspa.1997.0007

Download

Filename: rucklidgeam14.pdf

Share / Export

Statistics